# SDR 95FDEA01690

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TOE CLIP STA 760 LBL 65 HAS CORROSION.
